# SDR EISA98018

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 519
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING STATION 519, 10TH STRINGER AFT OF FRONT SPAR HAS CRACK AT STRINGER TO RIB ATTACHMENT (UPPER STRINGER).  DRILLED REPAIR ANGLES AND RADIUS BLOCKS AND INSTALLED PER BOEING SB 727-57A-159.  (M)
